Mathematics

College of Sciences

Works Published in 2021

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2021 journal article

Partially penalized IFE methods and convergence analysis for elasticity interface problems

Journal of Computational and Applied Mathematics.

Source: ORCID
Added: March 2, 2021

2021 journal article

Divergence Measures and Detection Performance for Dispersive Targets in SAR

RADIO SCIENCE, 56(1).

Sources: Web Of Science, ORCID
Added: February 22, 2021

2021 chapter

Visualizations and visual thinking in mathematics

In E. Fiorentini & J. Elinks (Eds.), On visualization: A multicentric critique beyond inforgraphics. Münster, Germany: LIT Verlag.

Ed(s): E. Fiorentini & J. Elinks

Source: NC State University Libraries
Added: February 20, 2021

2021 journal article

Forecasting US Yield Curve Using the Dynamic Nelson-Siegel Model with Random Level Shift Parameters

ECONOMIC MODELLING, 94, 340–350.

By: D. Luo, T. Pang & J. Xu

Source: Web Of Science
Added: February 15, 2021

2021 journal article

Inferring pore radius and density from ultrasonic attenuation using physics-based modeling

JOURNAL OF THE ACOUSTICAL SOCIETY OF AMERICA, 149(1), 340–347.

By: R. White, O. Yousefian, H. Banks, A. Alexanderian & M. Mueller

Source: Web Of Science
Added: February 15, 2021

2021 article

Foreword

JOURNAL OF SYMBOLIC COMPUTATION, Vol. 105, pp. 1–3.

Source: Web Of Science
Added: February 15, 2021

2021 journal article

A condition for multiplicity structure of univariate polynomials

Journal of Symbolic Computation, 104, 523–538.

By: H. Hong & J. Yang

Source: ORCID
Added: February 15, 2021

2021 journal article

Khovanov homology detects the figure‐eight knot

Bulletin of the London Mathematical Society, 1.

By: J. Baldwin, N. Dowlin, A. Levine, T. Lidman & R. Sazdanovic

Sources: Crossref, ORCID, Web Of Science
Added: February 12, 2021

2021 journal article

Torsion in thin regions of Khovanov homology

Canadian Journal of Mathematics, 1, 1–27.

By: A. Chandler, A. Lowrance, R. Sazdanović & V. Summers

Sources: Crossref, ORCID
Added: February 12, 2021

2021 journal article

Diagrammatic categorification of the Chebyshev polynomials of the second kind

Journal of Pure and Applied Algebra, 225(6), 106592.

By: M. Khovanov & R. Sazdanovic

Source: ORCID
Added: February 10, 2021

2021 article

Non-congruent non-degenerate curves with identical signatures

JOURNAL OF MATHEMATICAL IMAGING AND VISION, Vol. 63, pp. 601–625.

Sources: ORCID, Web Of Science
Added: February 10, 2021

2021 journal article

Diagrammatic categorification of the Chebyshev polynomials of the second kind

Journal of Pure and Applied Algebra, 225(6), 1006592.

By: M. Khovanov & R. Sazdanovic

Sources: Web Of Science, ORCID, NC State University Libraries
Added: February 8, 2021

2021 article

An iterative formula for the Kostka-Foulkes polynomials

JOURNAL OF ALGEBRAIC COMBINATORICS, Vol. 54, pp. 625–634.

By: T. Bryan & N. Jing

Sources: ORCID, Web Of Science
Added: January 28, 2021

2021 article

alfonso: Matlab package for nonsymmetric conic optimization

(2021, January 12).

Source: ORCID
Added: January 23, 2021

2021 journal article

Dropout Fails to Regularize Nonparametric Learners

JOURNAL OF STATISTICAL THEORY AND PRACTICE, 15(2).

By: R. Murray & E. Fokoue

Sources: ORCID, Web Of Science
Added: January 21, 2021

2021 journal article

ANDERSON ACCELERATION FOR A CLASS OF NONSMOOTH FIXED-POINT PROBLEMS

SIAM JOURNAL ON SCIENTIFIC COMPUTING.

By: W. Bian, X. Chen & C. Kelley

Sources: ORCID, Web Of Science
Added: January 21, 2021

2021 journal article

Disease-driven reduction in human mobility influences human-mosquito contacts and dengue transmission dynamics

PLOS COMPUTATIONAL BIOLOGY, 17(1), e1008627.

By: K. Schaber, T. Perkins, A. Lloyd, L. Waller, U. Kitron, V. Paz-Soldan, J. Elder, A. Rothman ...

Ed(s): B. Althouse

Sources: ORCID, Web Of Science
Added: January 20, 2021

2021 journal article

The local tangential lifting method for moving interface problems on surfaces with applications

JOURNAL OF COMPUTATIONAL PHYSICS, 431, 110146.

By: X. Xiao, X. Feng & Z. Li

Sources: ORCID, Web Of Science
Added: January 20, 2021

2021 journal article

On computing the degree of a Chebyshev Polynomial from its value

JOURNAL OF SYMBOLIC COMPUTATION, 104, 159–167.

By: E. Imamoglu & E. Kaltofen

Source: Web Of Science
Added: January 19, 2021

2021 journal article

Sparse Interpolation With Errors in Chebyshev Basis Beyond Redundant-Block Decoding

IEEE TRANSACTIONS ON INFORMATION THEORY, 67(1), 232–243.

By: E. Kaltofen & Z. Yang

Source: Web Of Science
Added: January 19, 2021